Botox Newbie, Second Day and I Am Nervous About Results. I had 60 units of botox injected in my forehead two days ago and I have noticed my right eye is a bit higher then my left. It's not extreme but I don't like it. Can my eyes still even out or do I need to go back to my doctor today?
Uneven Eyes 2 Days Post-Botox
Doctor Answers (8)
Botox at 2 days post treatment
Your Botox is just starting to take effect at 2 days. It takes 12 days to see the full effect. You should return to your doctor at 2 weeks to be reassessed. You probably did not have 60 units of Botox since it is a large dose for a forehead, so you may have had another neuromodulator.
Make sure you are treated by a board certified dermatologist or plastic surgeon to ensure the best possible results.
Botox and asymmetry of the eyelids
60 units is a lot for the forehead. You may see continued sinking of the skin of the forehead, bringing with it the eyebrows to a lower position and then the eyelids. Depending on exactly where the Botox was placed, there might be hope to elevate the forehead by injecitng the depressor muscles. Your treatment hasn't peaked yet, in two weeks there is usually the maximum effect noted. Then, your doctor will know better what to do to make your appearance the best it can be.
Web reference: http://www.thenyac.com/botox/index.html
Botox, Wrinkle Treatment, Beverly Hills Botox, Los Angeles Botox, Nasal Surgery, Beverly Hills Rhinoplasty
The full effects of Botox take between 4-7 days to peak, so what you see at 2 days may not be what you get ultimately. Wait a couple of weeks and see. You can always go back and get a touch up if needed.
Web reference: http://www.drfpalmer.com
You might also like...
Uneven after botox
This is normal. Wait 2 weeks. Then, if it's still not even, see your doctor for a touch up.
Uneven Eyebrows after Botox in Forehead
Botox will weaken muscles of the forehead possibly causing brow asymmetry. You may see changes over the next 7 days. If your not satisfied, see your physician who can do additional injections which will improve your appearance.
Botox for forehead with asymmetry
I am wondering if you were possibly injected with Dysport rather than Botox. Dysport is similar in that it is a Botulinum Toxin. However 60 units of Dysport is the equivalent to 20 units of Botox. This is a more reasonable amount to inject into the forehead.
It does take 7 to 14 days to get the full effect of Botox, a shorter time to onset with Dysport. The most important thing to do is to schedule an appt. approximately 1-2 weeks post injection with the physician to assess your results and to correct any asymmetry (this is generally very easy to correct unless your eyebrows have dropped too low).
Hope that helps!
Madeline Krauss, M.D.
The amount of Botox used depends on the indications and the actual patient. Although 60 units would be a large dose in the frontalis muscle (horizontal lines) ina female patient, 60 units injected into the corrugator muscles (lower central brow) and frontalis would not be considered a large dose in a man. The result takes 3-7 days to manifest in the majority of patients and you are likely to see further changes in the appearance of the upper third of your face. Treatment of the frontalis muscle may cause your brow to drop slightly, given that this muscle functions as a brow elevator. In fact, in certain patients, use of Botox to lift the tail of the brow is indicated when treating the frontalis muscle.
Too early to tell.
60 units is a BIG dose for a BOTOX noob. Expect the forehead to be paralyzed with a dose of this size. This means that your forehead will droop. This drooping may be symmetric or asymmetric. However, at two days, it is impossible to know what your ultimate treatment effect will be. At 5 days and 10 days you will have a much better understanding. I would push out seen your doctor as a this moment there is nothing to be done. However, if you are still having an issue a week or more out, then it is worth while to see your doctor.
Web reference: http://www.lidlift.com
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.